# SDR DXTA2020030903558

- Difficulty date: March 7, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N346QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800013
- Aircraft time: 11,249 hours, 7,545 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Coupling
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

30 MIN INTO THE CRUISE AT FL 410 WE NOTICED A STRONG FUEL ODOR IN THE COCKPIT. COULD NOT SMELL IN BAG COMPARTMENT BUT IN THE AFT EQUIPMENT BAY THERE IS SOME RESIDUAL ODOR. **CORRECTIVE ACTION**PERFORMED A VISUAL INSPECTION OF THE AIRFRAME WITH NO INDICATION OF FUEL LEAKAGE NOTED. GAINED ACCESS TO THE CABIN, BAGGAGE, AND AFT ACCESSORY BAY WITH NO ODOR/ SMELL NOTED AT THIS TIME. OPERATED THE APU WITH BLEED ON WITH NO SMELL NOTED. WITH ENGINES RUNNING AND MULTIPLE CONFIGURATIONS OF BLEEDS SELECTIONS NOTED NO SMELL WITHIN THE CABIN. AFTER ENGINE SHUT DOWN ACCOMPLISHED AN ADDITION INSPECTION OF THE AIRFRAME AND ENGINES WITH NO EVIDENCE OF FUEL LEAKAGE NOTED. DURING AN INSPECTION OF THE AFT ACCESSORY BAY NOTED A SLIGHT ODOR WITH IN THE BAY. GAINED ACCESS TO THE LEFT AND RIGHT HAND SIDE FUEL LINES VIA THE BAGGAGE COMPARTMENT AND FOUND FUEL SEEPAGE FROM THE RIGHT HAND SHROUD AND EVIDENCE OF FUEL IN THE DRAIN LINE, DURING FURTHER
INVESTIGATION REMOVED THE SHROUD ELBOW AND NOTED A LEAKAGE ON THE FUEL SUPPLY LINE COUPLING. GAINED ACCESS AS REQUIRED (311CBC, 312AR, 312BR, 312ATC, 312BTC, 720CR, 720BR, 720AR, 730AL, 730BL,730CL, 323AC, 316AR, 315AC) AND INSPECTED THE LEFT AND RIGHT HAND FUEL DISTRIBUTION TUBES FROM THE TANK TO THE ENGINES WITH NO DEFECTS NOTED. ACCOMPLISHED A LEAK CHECK OF THE FUEL DISTRIBUTIONS TUBES VIA THE BOOST PUMPS AND ENGINE RUNS WITH NO ADDITIONAL LEAKS NOTED AT THIS TIME. REMOVED THE COUPLING LEAKING AT THE FUEL SUPPLY TUBE, CLEANED, PREPPED, AND REINSTALLED WITH2 EA NEW SERVICEABLE COUPLINGS (P/N: W991-16DE) AND ORINGS (P/N: MS29513-214). PERFORMED A LEAK CHECK WITH RIGHT HAND BOOST PUMP AND PERFORMING AN ENGINE RUN AT VARIOUS POWER SETTINGS, NO LEAKS NOTED AT THIS TIME. FLUSHED OUT FUEL SHROUD WITH ALCOHOL. REINSTALLED THE FUEL SHROUD ELBOW AS REQUIRED. CLOSED ACCESS AS REQUIRED AFTER COMPLETION OF MAINTENANCE (311CBC, 312AR, 312BR, 312ATC, 312BTC, 720CR, 720BR, 720AR, 730AL, 730BL, 730CL, 323AC, 316AR, 315AC). ALL MAINTENANCE ACCOMPLISHED IAWCE-680
